# SDR DALA2025033102349

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 53,991 hours, 38,995 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK FOUND IN LWR AFT LEG OF LWR REAR SPAR JUST OB OF FLAP FITTING @ XRS170 DURING LT WING REAR SPAR INSP AMDS #5720-01103-01A. COMPLIED WITH PRI 623680-14AD REVS 0,1,2,3,4,5,6, & 7. COMPARED PRI 623680-14AD REVS 0,1,2,3,4,5,6, & 7 WITH ERA 623680-14AD REV ORIG. ALL ITEMS MATCH. COMPLIED WITH ERA 623680-14AD REV ORIG. ALL RII ITEMS C/W. ASSOCIATED ER/A 14-623680 ADDED FOR AC 9586. (LP #6976008)
